{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,6,19]],"date-time":"2026-06-19T05:13:21Z","timestamp":1781846001960,"version":"3.54.5"},"reference-count":15,"publisher":"Elsevier BV","issue":"2","license":[{"start":{"date-parts":[[2017,3,1]],"date-time":"2017-03-01T00:00:00Z","timestamp":1488326400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"}],"content-domain":{"domain":["clinicalkey.jp","clinicalkey.com","transplantation-proceedings.org","clinicalkey.es","clinicalkey.com.au","clinicalkey.fr","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Transplantation Proceedings"],"published-print":{"date-parts":[[2017,3]]},"DOI":"10.1016\/j.transproceed.2016.11.041","type":"journal-article","created":{"date-parts":[[2017,2,17]],"date-time":"2017-02-17T19:45:35Z","timestamp":1487360735000},"page":"322-325","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":23,"title":["Urgent Liver Transplantation for Dietary Supplements: An Under-Recognized Problem"],"prefix":"10.1016","volume":"49","author":[{"given":"L.L.","family":"Wong","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"L.","family":"Lacar","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"M.","family":"Roytman","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"S.L.","family":"Orloff","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"key":"10.1016\/j.transproceed.2016.11.041_bib1","first-page":"1","article-title":"Dietary supplement use among US adults has increased since NHANES III (1988\u20131994): NCHS Data Brief","volume":"61","author":"Gahche","year":"2011","journal-title":"Center Dis Control Prev"},{"key":"10.1016\/j.transproceed.2016.11.041_bib2","unstructured":"Dangerous supplements: what you don't know about these 12 ingredients could hurt you. Consumer Reports. September 2010. At www.consumerreports.org\/cro\/2012\/05\/dangerous-supplements\/index.htm (accessed August 6, 2014)."},{"key":"10.1016\/j.transproceed.2016.11.041_bib3","doi-asserted-by":"crossref","first-page":"1531","DOI":"10.1056\/NEJMsa1504267","article-title":"Emergency department visits for adverse events related to dietary supplements","volume":"373","author":"Geller","year":"2015","journal-title":"N\u00a0Engl J Med"},{"key":"10.1016\/j.transproceed.2016.11.041_bib4","doi-asserted-by":"crossref","first-page":"1296","DOI":"10.1038\/ajg.2014.159","article-title":"Outbreak of severe hepatitis linked weight loss supplement OxyELITE Pro","volume":"109","author":"Roytman","year":"2014","journal-title":"Am J Gastroenterol"},{"key":"10.1016\/j.transproceed.2016.11.041_bib5","doi-asserted-by":"crossref","first-page":"319","DOI":"10.1002\/dta.1894","article-title":"Hepatotoxicity associated with the dietary supplement OxyELITEPro, Hawaii 2013","volume":"8","author":"Johnston","year":"2016","journal-title":"Drug Test Anal"},{"key":"10.1016\/j.transproceed.2016.11.041_bib6","doi-asserted-by":"crossref","first-page":"1399","DOI":"10.1002\/hep.27317","article-title":"Liver injury from herbals and dietary supplements in the US drug induced liver injury network","volume":"60","author":"Navarro","year":"2014","journal-title":"Hepatology"},{"key":"10.1016\/j.transproceed.2016.11.041_bib7","doi-asserted-by":"crossref","first-page":"157","DOI":"10.1155\/2011\/174978","article-title":"Acute liver failure caused by \u201cfat burners\u201d and dietary supplements: a case report and literature review","volume":"25","author":"Radha Krishna","year":"2011","journal-title":"Can J Gastroenterol"},{"key":"10.1016\/j.transproceed.2016.11.041_bib8","doi-asserted-by":"crossref","first-page":"852","DOI":"10.1001\/archsurg.138.8.852","article-title":"High prevalence of potentially hepatotoxic herbal supplement use in patients with fulminant hepatic failure","volume":"138","author":"Estes","year":"2003","journal-title":"Arch Surg"},{"key":"10.1016\/j.transproceed.2016.11.041_bib9","doi-asserted-by":"crossref","first-page":"3117","DOI":"10.1007\/s10620-014-3221-4","article-title":"Experience with OxyELITE Pro and acute liver injury in active duty service member","volume":"59","author":"Foley","year":"2014","journal-title":"Dig Dis Sci"},{"key":"10.1016\/j.transproceed.2016.11.041_bib10","doi-asserted-by":"crossref","DOI":"10.1136\/bcr-2013-009325","article-title":"Subacute liver failure secondary to black cohosh leading to liver transplantation","author":"Lim","year":"2013","journal-title":"BMJ Case Rep"},{"key":"10.1016\/j.transproceed.2016.11.041_bib11","doi-asserted-by":"crossref","first-page":"265","DOI":"10.1016\/S1665-2681(19)31034-8","article-title":"Fulminant hepatitis during self-medication with conjugated linoleic acid","volume":"11","author":"Nortadas","year":"2012","journal-title":"Ann Hepatol"},{"key":"10.1016\/j.transproceed.2016.11.041_bib12","doi-asserted-by":"crossref","first-page":"493","DOI":"10.5009\/gnl.2011.5.4.493","article-title":"Drug-induced liver injury: twenty five cases of acute hepatitis following ingestion of plygonum multiflorum thumb","volume":"5","author":"Ah Jung","year":"2011","journal-title":"Gut Liver"},{"key":"10.1016\/j.transproceed.2016.11.041_bib13","doi-asserted-by":"crossref","first-page":"1561","DOI":"10.1038\/ajg.2010.5","article-title":"Hepatotoxicity due to Hydroxycut: a case series","volume":"105","author":"Fong","year":"2010","journal-title":"Am J Gastroenterol"},{"key":"10.1016\/j.transproceed.2016.11.041_bib14","doi-asserted-by":"crossref","first-page":"521","DOI":"10.1016\/j.jhep.2007.06.014","article-title":"Herbal does not mean innocuous: ten cases of severe hepatotoxicity associated with dietary supplements from Herbalife products","volume":"47","author":"Schoepfer","year":"2007","journal-title":"J\u00a0Hepatol"},{"key":"10.1016\/j.transproceed.2016.11.041_bib15","doi-asserted-by":"crossref","first-page":"541","DOI":"10.4065\/81.4.541","article-title":"Severe hepatotoxicity associated with use of a dietary supplement containing usnic acid","volume":"81","author":"Sanchez","year":"2006","journal-title":"Mayo Clin Proc"}],"container-title":["Transplantation Proceedings"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0041134516309496?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0041134516309496?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2019,9,18]],"date-time":"2019-09-18T20:58:10Z","timestamp":1568840290000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0041134516309496"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2017,3]]},"references-count":15,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2017,3]]}},"alternative-id":["S0041134516309496"],"URL":"https:\/\/doi.org\/10.1016\/j.transproceed.2016.11.041","relation":{},"ISSN":["0041-1345"],"issn-type":[{"value":"0041-1345","type":"print"}],"subject":[],"published":{"date-parts":[[2017,3]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Urgent Liver Transplantation for Dietary Supplements: An Under-Recognized Problem","name":"articletitle","label":"Article Title"},{"value":"Transplantation Proceedings","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.transproceed.2016.11.041","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2016 Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}